# SDR SWAA2022072822770

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 242VF
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242VF HAS 3EA CORRODED INSERTS AS MARKED. 124-035 / [01] PANEL IS OUT OF LIMIT AS PER B737 SRM 53-00-50-2R-1;[02] RECEIVED NEW CABIN FLOOR PANEL 242VF (P/N: 147A5810-350). REF TASK CARD: TTG8Q00CS27E FOR PANEL INSTALLATION.;[03] VERIFIED STEPS 1 AND 2.
